# SDR AALA200802268

- Difficulty date: September 4, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N458AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49563
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASH LIGHT AT AFT GALLEY INOPERATIVE. REPLACED BULB, BATTERY AND STRAP. SYSTEM GROUND CHECKED NORMAL OPERATION.  (K)
